# SDR SIMA972463

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5307022320101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE DISCOVERED RIGHT STRINGER 17 CORRODED FROM FRAME 30 TO 35.  MAINTENANCE REMOVED AND INSTALLED NEW STRINGER WITH SPLICES IAW SRM 53-00-00 FIGURE 428.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
